# SDR DL76L021135

- Difficulty date: September 25, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 58,610 hours, 9,054 cycles
- System (JASC): 3820 · Wash Water System
- Part: Line
- Condition: Leaking
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

F/C LAV LEAKED WATER INTO E/E COMPARTMENT CAUSING DAMAGE TO ELECTRICAL COMPONENTS.  REPAIRED LEAK.
